# SDR SWAA2021021244757

- Difficulty date: January 9, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT CENTER SECTION (5 EA) / REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT CENTER SECTION (5EA) IAW AMM 33-51- 15-400-802
